MathSciNet Relay Station
MathSciNet bibliographic data
MR1381151 58G26 (81S40 81T99)
McKane, Alan J.; Tarlie, Martin B. Regularization of functional determinants using boundary perturbations. J. Phys. A 28 (1995), no. 23, 6931–6942.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement